Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Fluindione overdose

Interaction with grapefruit juice leading to haemorrhagic shock: case report

    • 13 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Desmard M, Hellmann R, Plantefeve G, Mentec H.Severe overdose in vitamin K antagonist secondary to grapefruit juice absorption. Annales Francaises d'Anesthesie et de Reanimation 28: 897-899, No. 10, Oct 2009. Available from: URL: http://dx.doi.org/10.1016/j.annfar.2009.07.086 - France

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Fluindione overdose. React. Wkly. 1288, 19 (2010). https://doi.org/10.2165/00128415-201012880-00057

    Download citation

    Keywords

    • Atrial Fibrillation
    • Haemoglobin Level
    • Flecainide
    • Grapefruit Juice
    • Acebutolol